# SDR USAA2014010600027

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 51,581 hours, 18,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10002905
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR L2 IS MISSING THE PLASTIC LENS.  INSTALLED EMERGENCY LIGHT LENS AT DOOR 2L.
